# SDR SWAA2022101830760

- Difficulty date: September 26, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED CENTER WING BOX FRONT SPAR AT LOCATION BS 540 RBL 45 APPROXIMATELY LOCATION WL165 FOR PERMANENT REPAIR OF DAMAGE NOTED ON FAULT TTG8Q00CYKGR ACTUAL BODY STATION IS 663 / [01] IDENTIFIED PART MATERIAL IAW SRM 57-10-10-0I-2 FIG 2 TABLE 2 ITEM 4. DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D(1). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C(NOTE). REMOVED DAMAGED PREVIOUS REPAIR PLIES AND PREPARED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-10.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 57-10-10-2R-2.;[04] CORRECTION TO ITEM 3: SHOULD READ OKAY TO PROCEED PER SRM 51-70-04-2R-10.;[05] FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1502472-1 IAW SRM 51-70-04-2R-10 PARA 4.D. OK TO INSTALL.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL REPAIR PLIES PER SRM 51-70-04-2R-10.;[07] INSTALLED REPAIR PLIES USING BMS 8-301CL1 LOT#JH1GAA7833; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 51-70-04-2R-10 PARA 4D-E.
